Geometriae Dedicata

ISSNs: 0046-5755

ISSNs (Electronic): 1572-9168

Springer Netherlands, Netherlands

ISI indexed (2013): yes, FI (2013): 1

Central database

Journal

  1. 2008
  2. Published

    An index formula for the self-linking number of a space curve. / Røgen, Peter.

    In: Geometriae Dedicata, Vol. 134, No. 1, 2008, p. 197-202.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  3. Published

    Minimal Webs in Riemannian Manifolds. / Markvorsen, Steen.

    In: Geometriae Dedicata, Vol. 133, No. 1, 2008, p. 7-34.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  4. Published

    Parabolic section and distance excess of space curves applied to protein structure classification. / Røgen, Peter; Karlsson, Per W.

    In: Geometriae Dedicata, Vol. 134, No. 1, 2008, p. 91-107.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  5. 1999
  6. Published

    Principal normal indicatrices of closed space curves. / Røgen, Peter.

    In: Geometriae Dedicata, Vol. 74, No. 1, 1999, p. 49-60.

    Publication: Research - peer-reviewJournal article – Annual report year: 1999

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word